OPTIMUM NUTRITION FITNESS STAGE TIMETABLE

In partnership with

TIMETABLE

Malaak Mama Morning Workshop
A healthy start to eating with Jordanna Ventzke

THURSDAY 5TH @ 10:30 AM

Warrior Vinyasa Flow Yoga with Allaoua GAHAM

This unique Vinyasa class is specifically designed to built muscle, improve body and mind resistance and increase stamina and power of body’s metabolism. Intense but yet well balance the sequences are focused on engaging core muscle during all exercise in order to reshape your body and increase your strength

THURSDAY 5TH @ 11:30 AM

Panel talk:
Health & Wellness for parents & expectant parents with Carly Neave, Caley Jack, Heidi Jones

THURSDAY 5TH @ 12:30 PM

Zumba

Everybody and every body! Each Zumba® class is designed to bring people together to sweat it on. Suitable for all ages

THURSDAY 5TH @ 01:30 PM

MASHUP® Masterclass for PTs
MASHUP® is a research-based Variable-intensity Interval Training (VIIT) program featuring: Mind/Body, Agility & Strength, and High-intensity Intervals.

THURSDAY 5TH @ 03:00 PM

Can you HIIT IT?!

Can you HIIT IT?! Workout with Optimum Nutrition Ambassador Jade

THURSDAY 5TH @ 04:00 PM

Yoga with Reform Athletica

RA Yoga is a 50 minute class focusing on increasing flexibility and mobility through a series of deep stretches and transitions. Beginning with an opening sequence to warm up the spine and connect to the breath we then move into a series of dynamic flows

THURSDAY 5TH @ 05:00 PM

Reform Athletica – Yoga

RA Yoga is a 50 minute class focusing on increasing flexibility and mobility through a series of deep stretches and transitions. These sequences work on opening up and building strength.

FRIDAY 6TH @ 11:00 AM

Barrys Bootcamp – Double Floor

What is Barry’s? The Best Workout in the World™®. Founded in West Hollywood in 1998, it’s the original strength and cardio interval fitness experience that provides a dynamic, high-intensity workout that’s as effective as it is fun.

FRIDAY 6TH @ 12:00 PM

Lilly Sabri – Lean with Lilly HIIT Workout

Try out Lilly Sabri’s infamous workout programme to perfect and sculpt your body and leave you feeling amazing!

FRIDAY 6TH @ 1:00 PM

Zumba

Everybody and every body! Each Zumba® class is designed to bring people together to sweat it on.

FRIDAY 6TH @ 2:00 PM

STRONG 30

STRONG 30TM is a revolutionary 30-minute high-intensity workout led by music to motivate you to
crush your ultimate fitness goals. Stop counting the reps. Start training to the beat.

FRIDAY 6TH @ 2:30 PM

Workout with Enhance Fitness

Workout with the Enhance Fitness team at Dubai Active 2019!

 

FRIDAY 6TH @ 3:00 PM

DanceBody DXB

A 60 minute dance workshop with Hip-hop, Latin, Afro fusion

FRIDAY 6TH @ 4:00 PM

Pound with Fitness First

Using Ripstix®, lightly weighted drumsticks engineered specifically for exercising, POUND® transforms drumming into an incredibly effective way of working out.

FRIDAY 6TH @ 5:00 PM
MASHUP®

Maximize your results in less time with three classes in one! Experience a short, effective workout with Variable-intensity Interval Training (VIIT). This research-based program features Mind/Body, Agility & Strength, and High-intensity Interval exercises for three fitness levels for a fun and challenging workout!
FRIDAY 6TH @ 6:00 PM

MASHUP®

Maximize your results in less time with three classes in one! Experience a short, effective workout with Variable-intensity Interval Training (VIIT). This research-based program features Mind/Body, Agility & Strength, and High-intensity Interval exercises for three fitness levels for a fun and challenging workout!
SATURDAY 7TH @ 10:30 AM

Les Mills Body Combat with Master Trainer Caley Jack

LES MILLS BODYCOMBAT™ is a high-energy martial arts-inspired workout that is totally non-contact. Punch and kick your way to fitness and burn up to 740 calories* in a class. No experience needed.

SATURDAY 7TH @ 11:00 AM

Q&A with Kayla Itsines – hosted by Danae Mercer

Take part in a live Q&A session with International Elite Trainer Kayla Itsines. Ask all your burning questions and hear how Kayla has changed the bodies of millions worldwide

SATURDAY 7TH @ 12:00 PM

HIIT with Peter Barron

Workout hard with a 30 minute series of HIIT/ Tabata moves from Peter Barron

SATURDAY 7TH @ 1:00 PM

Q&A With Kelsey Wells – hosted by Danae Mercer

Take part in a live Q&A with International Sweat Trainer Kelsey Wells and ask Kelsey all your burning questions about her journey and your own fitness & training regime.

SATURDAY 7TH @ 2:00 PM

Zumba

Everybody and every body! Each Zumba® class is designed to bring people together to sweat it on.

SATURDAY 7TH @ 3:00 PM

STRONG 30

STRONG 30TM is a revolutionary 30-minute high-intensity workout led by music to motivate you to
crush your ultimate fitness goals. Stop counting the reps. Start training to the beat.

SATURDAY 7TH @ 3:30 PM

Barrys Bootcamp

What is Barry’s? The Best Workout in the World™®. Founded in West Hollywood in 1998, it’s the original strength and cardio interval fitness experience that provides a dynamic, high-intensity workout that’s as effective as it is fun.

SATURDAY 7TH @ 4:00 PM

Body Balance- One 15 Fitness

Get balanced in body and mind with this Pilates inspired workout from Ailin @ One 15 Fitness

SATURDAY 7TH @ 6:00 PM